# SDR AALA202010269009

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 54,880 hours, 33,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  1R DOOR WILL NOT ARM.  ADJUSTED GIRT ASSEMBLY, PER AMM 25-62-44.
